| Model Number |
NA-U401SX-4022 |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the aspiration needle had punctured the packaging seal.The issue occurred during preparation for use.There were no reports of patient harm.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
Updated fields in: b5, d8, d9, h2, h3, h6.This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection, and the reported failure was not confirmed.A definitive root cause could not be determined.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information was received from the customer.